MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS SURESIGNS VS2+ NBP/SPO2

PHILIPS MEDICAL SYSTEMS SURESIGNS VS2+ NBP/SPO2
Model Number 863278
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/25/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.Section e reporting institution phone #: (b)(6).Section e reporter phone #: (b)(6).
 
Event or Problem Description
It was reported that the device has a faulty speaker, and the speaker was completely out of sound.The device was in use on a patient at the time of the event.There was no adverse event reported.
 
Additional Manufacturer Narrative
Diagnostic/functional testing was performed at the philips authorized repair facility.Results of functional testing indicate that the device speaker was defective and needed to be replaced.A repair quote was sent to the customer to replace the faulty speaker.The quote expired.The device will be returned unrepaired.Based on the information available, the cause of the reported problem was the speaker.The reported problem was confirmed.The customer was provided with a quote for a replacement speaker.The quote expired and the device will be returned unrepaired.The investigation concludes that no further action is required at this time.If additional information is received a supplemental report will be sent.

Brand Name
SURESIGNS VS2+ NBP/SPO2
Common Device Name
SURESIGNS VS2+ NBP/SPO2
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key21651799
Report Number1218950-2025-000176
Device Sequence Number7489517
Product Code DXN
UDI-Device Identifier00884838028395
UDI-Public(01)00884838028395
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K112652
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 09/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number863278
Device Catalogue Number863278
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2025
Supplement Date Received by Manufacturer09/14/2025
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date09/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/05/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown